Facebook Pixel
EmpowHER Guest

I used postinor 2 5 hours after unprotected sex d following day I saw my period, but its not flowing normal

By Anonymous May 6, 2014 - 11:10am
Rate This

Add a Comment2 Comments


Hello Anonymous,

Changes to the menstrual cycle is one side effect of Postinor 2 that some women experience. You are one of them.

The pill can cause vaginal bleeding to be lighter or heavier than normal. Also, the first period after taking the pill can start earlier or later than normal.

There is nothing for you to worry about.


May 6, 2014 - 4:37pm
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

Tnxs a lot Maryann

May 7, 2014 - 1:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!